Aequationes mathematicae

, Volume 73, Issue 1–2, pp 18–55 | Cite as

On the asymptotic behaviour of analytic solutions of linear iterative functional equations

  • Elmar TeuflEmail author


We obtain a representation for analytic solutions to linear iterative functional equations in a sectoral neighbourhood of a repelling fixed point of the iterated map. From this representation we deduce an asymptotic expansion of such solutions. Under some additional assumptions this expansion can be used to get the asymptotic behaviour of the power series coefficients of the solution. Finally examples from combinatorics and probability theory are provided.

Mathematics Subject Classification (2000).

30D05 (39B12, 30E15, 39B32) 


Iterative functional equations asymptotic expansions oscillation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.Institut für MathematikTechnische Universität GrazGrazAustria

Personalised recommendations